MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS HBA1C REAGENT; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS HBA1C REAGENT; IN-VITRO DIAGNOSTICS
Catalog Number 6842905
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has concluded that lower and higher than expected vitros hba1c reagent lot: 1519-46-3073 results were obtained from two different levels of non-vitros biorad liquichek diabetes lot: 89290 controls on a vitros xt 7600 system.The assignable cause of the event could not be determined.Diagnostic vitros gent within-run precision testing to assess instrument performance was not processed, therefore, an analyzer performance issue cannot be ruled out as contributing to the event.Historic quality control results obtained from vitros hba1c reagent lot: 1519-46-3073 showed some imprecision, therefore, a reagent related performance issue cannot be ruled out as contributing to the event.Acceptable performance was obtained using two alternate lots with the same qc fluids.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros reagent lot: 1519-46-3073.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower and higher than expected vitros hba1c reagent lot: 1519-46-3073 results were obtained from two different levels of non-vitros biorad liquichek diabetes lot: 89290 controls on a vitros xt 7600 system.Biorad level 1 vitros hba1c results of 6.30, 6.35 and 6.32 % ngsp vs.The baseline mean of 5.24 % ngsp.Biorad level 2 vitros hba1c results of 7.30, 9.95, 10.02, 9.95, 7.22, 7.20, 7.10, 7.10, 7.10, 7.02, 10.44 and 10,51 % ngsp vs.The baseline mean of 8.39 % ngsp.Biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher-than-expected vitros hba1c results were obtained from non-patient quality control fluids.There was no allegation of patient harm as a result of this event.This report is number three of six mdrs for this event.Six 3500a forms are being submitted for this event as six devices were involved.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS CHEMISTRY PRODUCTS HBA1C REAGENT
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1000 lee road
rochester NY 14606
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23809922
Report Number1319808-2025-00038
Device Sequence Number15777174
Product Code PDJ
UDI-Device Identifier10758750030729
UDI-Public(01)10758750030729(17)260802(11)240802(10)463073
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Catalogue Number6842905
Device Lot Number2535-46-3073
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown